Actuarial comparisons for aggregate claims with randomly right-truncated claims
Author
Abstract
Suggested Citation
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Denuit, Michel, 1999. "The Exponential Premium Calculation Principle Revisited," ASTIN Bulletin, Cambridge University Press, vol. 29(2), pages 215-226, November.
- Moshe Shaked & J. Shanthikumar, 1990. "Parametric stochastic convexity and concavity of stochastic processes," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 42(3), pages 509-531, September.
- Yaari, Menahem E, 1987. "The Dual Theory of Choice under Risk," Econometrica, Econometric Society, vol. 55(1), pages 95-115, January.
- Dhaene, Jan & Denuit, Michel, 1999. "The safest dependence structure among risks," Insurance: Mathematics and Economics, Elsevier, vol. 25(1), pages 11-21, September.
- Müller, Alfred & Scarsini, Marco, 2005.
"Archimedean copulæ and positive dependence,"
Journal of Multivariate Analysis, Elsevier, vol. 93(2), pages 434-445, April.
- Alfred Müller & Marco Scarsini, 2003. "Archimedean Copulae and Positive Dependence," ICER Working Papers - Applied Mathematics Series 25-2003, ICER - International Centre for Economic Research.
- Marco Scarsini & Alfred Muller, 2005. "Archimedean copulae and positive dependence," Post-Print hal-00539618, HAL.
- Wei, Gang & Hu, Taizhong, 2002. "Supermodular dependence ordering on a class of multivariate copulas," Statistics & Probability Letters, Elsevier, vol. 57(4), pages 375-385, May.
- Denuit, Michel, 2001. "Laplace transform ordering of actuarial quantities," Insurance: Mathematics and Economics, Elsevier, vol. 29(1), pages 83-102, August.
- Müller, Alfred & Scarsini, Marco, 2000.
"Some Remarks on the Supermodular Order,"
Journal of Multivariate Analysis, Elsevier, vol. 73(1), pages 107-119, April.
- Marco Scarsini & Alfred Muller, 2000. "Some remarks on the supermodular order," Post-Print hal-00540239, HAL.
- Ladoucette, Sophie A. & Teugels, Jef L., 2006. "Analysis of risk measures for reinsurance layers," Insurance: Mathematics and Economics, Elsevier, vol. 38(3), pages 630-639, June.
- Straub, E., 1971. "Application of Reliability Theory to Insurance," ASTIN Bulletin, Cambridge University Press, vol. 6(2), pages 97-107, December.
- Balakrishnan, N. & Cramer, E. & Kamps, U., 2001. "Bounds for means and variances of progressive type II censored order statistics," Statistics & Probability Letters, Elsevier, vol. 54(3), pages 301-315, October.
- Christofides, Tasos C. & Vaggelatou, Eutichia, 2004. "A connection between supermodular ordering and positive/negative association," Journal of Multivariate Analysis, Elsevier, vol. 88(1), pages 138-151, January.
- Caraux, G. & Gascuel, O., 1992. "Bounds on distribution functions of order statistics for dependent variates," Statistics & Probability Letters, Elsevier, vol. 14(2), pages 103-105, May.
- Gerber, Hans U., 1974. "On Additive Premium Calculation Principles," ASTIN Bulletin, Cambridge University Press, vol. 7(3), pages 215-222, March.
- Belzunce, Felix & Ortega, Eva-Maria & Ruiz, Jose M., 2007. "On non-monotonic ageing properties from the Laplace transform, with actuarial applications," Insurance: Mathematics and Economics, Elsevier, vol. 40(1), pages 1-14, January.
- Kremer, Erhard, 1998. "Largest Claims Reinsurance Premiums under Possible Claims Dependence," ASTIN Bulletin, Cambridge University Press, vol. 28(2), pages 257-267, November.
- Ludolf E. Meester & J. George Shanthikumar, 1999. "Stochastic Convexity on General Space," Mathematics of Operations Research, INFORMS, vol. 24(2), pages 472-494, May.
- Burdett, Kenneth, 1996. "Truncated means and variances," Economics Letters, Elsevier, vol. 52(3), pages 263-267, September.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Lazaros Kanellopoulos, 2023. "Some Stochastic Orders over an Interval with Applications," Risks, MDPI, vol. 11(9), pages 1-14, September.
- Laureano Escudero & Eva-María Ortega, 2009. "How retention levels influence the variability of the total risk under reinsurance," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 17(1), pages 139-157, July.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Laureano Escudero & Eva-María Ortega, 2009. "How retention levels influence the variability of the total risk under reinsurance," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 17(1), pages 139-157, July.
- Goovaerts, Marc J. & Kaas, Rob & Laeven, Roger J.A. & Tang, Qihe, 2004.
"A comonotonic image of independence for additive risk measures,"
Insurance: Mathematics and Economics, Elsevier, vol. 35(3), pages 581-594, December.
- Marc J. Goovaerts & Rob Kaas & Roger J.A. Laeven & Qihe Tang, 2004. "A Comonotonic Image of Independence for Additive Risk Measures," Tinbergen Institute Discussion Papers 04-030/4, Tinbergen Institute.
- Lauzier, Jean-Gabriel & Lin, Liyuan & Wang, Ruodu, 2023. "Pairwise counter-monotonicity," Insurance: Mathematics and Economics, Elsevier, vol. 111(C), pages 279-287.
- Alfred Müller & Marco Scarsini, 2001.
"Stochastic Comparison of Random Vectors with a Common Copula,"
Mathematics of Operations Research, INFORMS, vol. 26(4), pages 723-740, November.
- Marco Scarsini & Alfred Muller, 2001. "Stochastic comparison of random vectors with a common copula," Post-Print hal-00540198, HAL.
- Chuancun Yin, 2019. "Stochastic Orderings of Multivariate Elliptical Distributions," Papers 1910.07158, arXiv.org, revised Nov 2019.
- Arlotto, Alessandro & Scarsini, Marco, 2009.
"Hessian orders and multinormal distributions,"
Journal of Multivariate Analysis, Elsevier, vol. 100(10), pages 2324-2330, November.
- Marco Scarsini & Alexandro Arlotto, 2009. "Hessian orders and multinormal distributions," Post-Print hal-00491679, HAL.
- Jean-Gabriel Lauzier & Liyuan Lin & Ruodu Wang, 2023. "Pairwise counter-monotonicity," Papers 2302.11701, arXiv.org, revised May 2023.
- Ho-Yin Mak & Zuo-Jun Max Shen, 2014. "Pooling and Dependence of Demand and Yield in Multiple-Location Inventory Systems," Manufacturing & Service Operations Management, INFORMS, vol. 16(2), pages 263-269, May.
- Christian Genest & Johanna Nešlehová & Johanna Ziegel, 2011. "Inference in multivariate Archimedean copula models," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 20(2), pages 223-256, August.
- Michel Denuit & Esther Frostig & Benny Levikson, 2007. "Supermodular Comparison of Time-to-Ruin Random Vectors," Methodology and Computing in Applied Probability, Springer, vol. 9(1), pages 41-54, March.
- Castaño-Martínez, A. & Pigueiras, G. & Sordo, M.A., 2019. "On a family of risk measures based on largest claims," Insurance: Mathematics and Economics, Elsevier, vol. 86(C), pages 92-97.
- Dhaene, Jan & Laeven, Roger J.A. & Zhang, Yiying, 2022.
"Systemic risk: Conditional distortion risk measures,"
Insurance: Mathematics and Economics, Elsevier, vol. 102(C), pages 126-145.
- Jan Dhaene & Roger J. A. Laeven & Yiying Zhang, 2019. "Systemic Risk: Conditional Distortion Risk Measures," Papers 1901.04689, arXiv.org, revised Jan 2019.
- Amiri, Mehdi & Izadkhah, Salman & Jamalizadeh, Ahad, 2020. "Linear orderings of the scale mixtures of the multivariate skew-normal distribution," Journal of Multivariate Analysis, Elsevier, vol. 179(C).
- Bhattacharyya, Dhrubasish & Khan, Ruhul Ali & Mitra, Murari, 2021. "Tests for Laplace order dominance with applications to insurance data," Insurance: Mathematics and Economics, Elsevier, vol. 99(C), pages 163-173.
- Colangelo, Antonio & Scarsini, Marco & Shaked, Moshe, 2005.
"Some notions of multivariate positive dependence,"
Insurance: Mathematics and Economics, Elsevier, vol. 37(1), pages 13-26, August.
- Marco Scarsini & Antonio Colangelo & Moshe Shaked, 2005. "Some notions of multivariate positive dependence," Post-Print hal-00539601, HAL.
- Cousin, Areski & Laurent, Jean-Paul, 2008. "Comparison results for exchangeable credit risk portfolios," Insurance: Mathematics and Economics, Elsevier, vol. 42(3), pages 1118-1127, June.
- Goovaerts, Marc J. & Kaas, Rob & Laeven, Roger J.A., 2010. "A note on additive risk measures in rank-dependent utility," Insurance: Mathematics and Economics, Elsevier, vol. 47(2), pages 187-189, October.
- Asimit, Alexandru V. & Jones, Bruce L., 2008. "Dependence and the asymptotic behavior of large claims reinsurance," Insurance: Mathematics and Economics, Elsevier, vol. 43(3), pages 407-411, December.
- Chuancun Yin & Dan Zhu, 2016. "Sharp convex bounds on the aggregate sums--An alternative proof," Papers 1603.05373, arXiv.org, revised May 2016.
- Goovaerts, Marc J. & Kaas, Rob & Laeven, Roger J.A., 2010. "Decision principles derived from risk measures," Insurance: Mathematics and Economics, Elsevier, vol. 47(3), pages 294-302, December.
More about this item
Keywords
Largest claims reinsurance Aggregate claim amount Individual risk model Dependence Stochastic bounds Laplace transform order;Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:43:y:2008:i:2:p:255-262. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.elsevier.com/locate/inca/505554 .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.